Ratios of sums of two Fibonacci numbers equal to powers of 2

被引:0
|
作者
Bravo, Jhon J. [1 ]
Diaz, Maribel [1 ]
Luca, Florian [2 ,3 ,4 ]
机构
[1] Univ Cauca, Dept Matemat, Calle 5 4-70, Popayan, Colombia
[2] Univ Witwatersrand, Sch Math, Private Bag 3, ZA-2050 Johannesburg, South Africa
[3] King Abdulaziz Univ, Res Grp Algebra Struct & Applicat, Al Ehtifalat St, Jeddah 21589, Saudi Arabia
[4] Max Planck Inst Math, Vivatsgasse 7, D-53111 Bonn, Germany
关键词
Fibonacci number; Zeckendorf representation; linear form in logarithms; reduction method;
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper, we find all solutions to the Diophantine equation F-n + F-m = 2(a)(F-r + F-s), where {F-k}(k >= 0) is the Fibonacci sequence. This paper continues and extends previous work, which investigated the powers of 2 that are sums of two Fibonacci numbers.
引用
收藏
页码:185 / 199
页数:15
相关论文
共 50 条
  • [41] Plane curves in boxes and equal sums of two powers
    Browning, TD
    Heath-Brown, DR
    [J]. MATHEMATISCHE ZEITSCHRIFT, 2005, 251 (02) : 233 - 247
  • [42] Plane curves in boxes and equal sums of two powers
    T. D. Browning
    D. R. Heath-Brown
    [J]. Mathematische Zeitschrift, 2005, 251 : 233 - 247
  • [43] ON FIBONACCI NUMBERS WHICH ARE POWERS .2.
    ROBBINS, N
    [J]. FIBONACCI QUARTERLY, 1983, 21 (03): : 215 - 218
  • [44] Binomial Coefficients, Powers of 2 and Fibonacci Numbers
    Bruckman, Paul S.
    [J]. FIBONACCI QUARTERLY, 2008, 46-47 (02): : 187 - 188
  • [45] On a problem of Pillai with Fibonacci numbers and powers of 2
    MAHADI DDAMULIRA
    FLORIAN LUCA
    MIHAJA RAKOTOMALALA
    [J]. Proceedings - Mathematical Sciences, 2017, 127 : 411 - 421
  • [46] SUMS OF POWERS OF NUMBERS
    AUCOIN, AA
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1968, 75 (05): : 519 - &
  • [47] Sums of consecutive Fibonacci numbers
    Díaz-Barrero, JL
    Egozcue, JJ
    [J]. FIBONACCI QUARTERLY, 2003, 41 (04): : 381 - 381
  • [48] Sums of reciprocals of Fibonacci numbers
    Herrmann, E
    [J]. FIBONACCI QUARTERLY, 2004, 42 (04): : 379 - 380
  • [49] SUMS OF GENERALIZED FIBONACCI NUMBERS
    Cerin, Zvonko
    Gianella, Gian Mario
    [J]. JP JOURNAL OF ALGEBRA NUMBER THEORY AND APPLICATIONS, 2008, 12 (02): : 157 - 168
  • [50] Reciprocal sums of Fibonacci numbers
    Elsner, Carsten
    Shimomura, Shun
    Shiokawa, Lekata
    [J]. DIOPHANTINE ANALYSIS AND RELATED FIELDS - DARF 2007/2008, 2008, 976 : 77 - +